# SDR SWAA2025070178850

- Difficulty date: June 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 44,765 hours, 27,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND 0N UPPER PRESSURE DECK AT STA 663 RBL 40 WL 204 MARKED IN BLACK.   REPAIRED PER SRM 53-40-51-2R-2-A01022, REPAIR 2, BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 - PERMANENT.
